# SDR DXTA2012110505170

- Difficulty date: November 5, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N892QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258592
- Aircraft time: 6,342 hours, 4,486 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Unknown
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED AN NDT INSPECTION AFTER CORROSION WAS REMOVED AROUND SOME SCREW HOLES. NDT WAS READING AN ANOMALY UNDER THE SURFACE ABOUT .020 DEEP.  STARTED BLENDING THE AREA THERE WAS SIGNIFICANT CORROSION AND THE METAL JUST KIND OF DISINTEGRATED.    COMPLIED WITH FIELD REPAIR FR-HK-05408.  CUT OUT CORROSION IAW DRAWING, FABRICATE SKIN FILLER AND DOUBLER. PRIME AND INSTALL ALL PARTS IAW THE FIELD REPAIR. PROTECT FUEL BAYS AS REQUIRED.
